# SDR DL777060133

- Difficulty date: February 15, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 28,646 hours, 5,164 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD CARGO DOOR EICAS MSG ON CLIMBOUT AT APPROX 24000 FT LIGHT EXTINGUISHED AT 8000 FT ON DESCENT BUT RE-ILLUMINATED ON TOUCHDOWN.  VISUAL INSPECTION BY FMS AFTER LANDING SHOWED FWD DOOR CLOSED.  UNABLE TO DUPLICATE.
